# SDR HALA2011010700014

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,402 hours, 31,609 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 2001A
- Condition: Inoperative
- Location: Lt Wing
- Part time: 30,134 hours, 11,061 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - "LT WING ANTI ICE" EICAS MESSAGE.  R & R LT WING THERMAL ANTI-ICE VALVE IAW AMM 30-11-02. SECURITY CK & OPC CHECK OK.  MESSAGE CLEARED.
